# SDR USAA2011122700019

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 30,265 hours, 20,028 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC14218
- Condition: Leaking
- Location: Apu
- Part time: 9,476 hours, 5,666 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DIRTY SOCK SMELL THROUGHOUT AIRCRAFT UPON BOARDING AND DID NOT FEEL IT ALLOWED FOR PASSENGER BOARDING.  MAINTENANCE REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW AIRBUS MAINTENANCE MANUAL 49-32-11-401.
